MAUDE Adverse Event Report: BD CARIBE LTD. NEEDLE SPINAL S/SU 25GA 3-1/2IN QUINCKE; ANESTHESIA CONDUCTION NEEDLE

BD CARIBE LTD. NEEDLE SPINAL S/SU 25GA 3-1/2IN QUINCKE; ANESTHESIA CONDUCTION NEEDLE
Catalog Number 405180
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 8219864, medical device expiration date: 2023-08-31, device manufacture date: 2018-09-10, medical device lot #: 8123881, medical device expiration date: 2023-05-31, device manufacture date: 2018-06-11, a device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It has been reported that the needle spinal s/su 25ga 3-1/2 in quincke has been found experiencing leakage during use.The following has been provided by the initial reporter: when introducing the device in the patients in order to perform the therapy on oncologic patients, it is observed the needle bends, occurring leakage of the cytotoxic medication.
 
Event or Problem Description
It has been reported that the needle spinal s/su 25ga 3-1/2in quincke has been found experiencing leakage during use.The following has been provided by the initial reporter: when introducing the device in the patients in order to perform the therapy on oncologic patients, it is observed the needle bends, occurring leakage of the cytotoxic medication.
 
Additional Manufacturer Narrative
H.6.Investigation: bd has not been provided with photos or samples for catalog 405180 lots 8219864 to investigate for this record.Unfortunately, as a result, bd was not able to verify the reported issue or determine a definitive root cause.The manufacturing records were reviewed for the incident lot and no discrepancies or non-conformances were reported that could have contributed to the reported condition of bent needle nor connectivity.Based on the device history report review, no malfunctions, such as jam, damage sensors were reported.Needles with angularity discrepancies above the specification should presents difficulties on the shield assembly process.Multiple inspection efforts were completed to comply with standards as part of acceptance criteria disposition.A corrective action plan, capa#(b)(4), has been implemented for the assembly, packing, storing and handling process.H3 other text : see h.10.

Brand Name
NEEDLE SPINAL S/SU 25GA 3-1/2IN QUINCKE
Common Device Name
ANESTHESIA CONDUCTION NEEDLE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key9242221
Report Number2618282-2019-00271
Device Sequence Number16243016
Product Code BSP
UDI-Device Identifier30382904051809
UDI-Public30382904051809
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number405180
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer10/09/2019
Initial Report FDA Received Date10/25/2019
Supplement Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;